Alert archive / Colorado / Winter Storm Warnings in 2025

Winter Storm Warning 2, NWS Pueblo, CO

January 30, 2025El Paso County, Colorado

NWS Pueblo, CO issued this winter storm warning at Jan 30, 2025, 9:57 AM MST for El Paso County, Colorado. It was in force for 4 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 30, 2025, 9:57 AM MST (16:57 UTC)
Expired
Jan 30, 2025, 2:00 PM MST
In force
4 hr
Issued by
NWS Pueblo, CO

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 30, 10:42 AM MSTSNOW 6.52 N Black Forest, COStorm total snow so far. Still snowing heavily at location.
Jan 30, 11:39 AM MSTSNOW 1.92 Sse Peterson Afb, COStorm total so far.
Jan 30, 11:58 AM MSTSNOW 82 N Black Forest, COAdditional snowfall of 1.5 inches, brings storm total to 8.0 inches. Still snowing.
Jan 30, 12:01 PM MSTSNOW 64 E Air Force Academy, CO
Jan 30, 12:10 PM MSTSNOW 45 S Colorado Springs, CO
Jan 30, 1:25 PM MSTSNOW 73 Nne Air Force Academy, COreceived via social media.
Jan 30, 1:58 PM MSTSNOW 10.43 Nw Black Forest, COStorm total snow so far. Light flurries continue.
Jan 30, 2:02 PM MSTSNOW 76 Ne Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2025-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2025-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WWUS45 KPUB 301657
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
957 AM MST Thu Jan 30 2025

COZ084-302100-
/O.UPG.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
/O.NEW.KPUB.WS.W.0002.250130T1657Z-250130T2100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Including Black Forest
957 AM MST Thu Jan 30 2025

...WINTER STORM WARNING IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

* WHAT...Heavy snow and blowing snow. Additional snow accumulations 
  of 1 to 3 inches. Winds gusting as high as 45 mph.

* WHERE...Northern El Paso.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on hazardous to dangerous road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

COZ067-068-072>075-079-080-310000-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-Northern
Sangre de Cristo Mountains Between 8500 And 11000 Feet-Northern
Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de
Cristo Mountains Between 7500 and 11000 Feet-Southern Sangre de
Cristo Mountains Above 11000 Feet-Wet Mountains between 6300 and
10000 Feet-Wet Mountains Above 10000 Feet-
Including Wolf Creek Pass, South Fork, Rye, Spanish Peaks, La
Veta Pass, Cuchara, Poncha Pass, Weston, Blanca Peak, Cumbres
Pass, Stonewall, and Creede
957 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Upper Rio 
  Grande Valley/Eastern San Juan Mountains Below 10000 Feet, and 
  Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ081-082-302100-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Including Woodland Park and Pikes Peak
957 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches. Winds 
  gusting as high as 40 mph.

* WHERE...Teller County and the Rampart Range including Pikes Peak.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ085-086-302100-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Including Colorado Springs, Peterson Space Force Base, and Pueblo
957 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations up to two inch. Winds 
  gusting as high as 40 mph.

* WHERE...Southern El Paso, and Pueblo.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Visit us at http://www.weather.gov/pub

Rodriguez/Simcoe
2 follow-up statements
739 
WWUS45 KPUB 301729
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
1029 AM MST Thu Jan 30 2025

COZ084-302100-
/O.CON.KPUB.WS.W.0002.000000T0000Z-250130T2100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Including Black Forest
1029 AM MST Thu Jan 30 2025

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...Heavy snow and blowing snow. Additional snow accumulations 
  of 1 to 3 inches. Winds gusting as high as 45 mph.

* WHERE...Northern El Paso.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on hazardous to dangerous road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

COZ083-302100-
/O.EXA.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Canon City Vicinity/Eastern Fremont County-
Including Canon City and Penrose
1029 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches.

* WHERE...Canon City Vicinity/Eastern Fremont County.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ087-088-310000-
/O.EXA.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Including Trinidad and Walsenburg
1029 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Trinidad Vicinity/Western Las Animas County Below 7500 
  Feet and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ067-068-072>075-079-080-310000-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-Northern
Sangre de Cristo Mountains Between 8500 And 11000 Feet-Northern
Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de
Cristo Mountains Between 7500 and 11000 Feet-Southern Sangre de
Cristo Mountains Above 11000 Feet-Wet Mountains between 6300 and
10000 Feet-Wet Mountains Above 10000 Feet-
Including Wolf Creek Pass, South Fork, Rye, Spanish Peaks, La
Veta Pass, Cuchara, Poncha Pass, Weston, Blanca Peak, Cumbres
Pass, Stonewall, and Creede
1029 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Sangre de Cristo Mountains, Wet Mountains, Upper Rio 
  Grande Valley/Eastern San Juan Mountains Below 10000 Feet, and 
  Eastern San Juan Mountains Above 10000 Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ081-082-302100-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Including Woodland Park and Pikes Peak
1029 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...Snow and blowing snow. Additional snow accumulations of 1 
  to 3 inches. Winds gusting as high as 40 mph.

* WHERE...Teller County and the Rampart Range including Pikes Peak.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on hazardous to dangerous road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ085-086-302100-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Including Colorado Springs, Peterson Space Force Base, and Pueblo
1029 AM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations up to two inches. Winds 
  gusting as high as 40 mph.

* WHERE...Southern El Paso, and Pueblo.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Visit us at http://www.weather.gov/pub

Rodriguez
184 
WWUS45 KPUB 302105
WSWPUB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pueblo CO
205 PM MST Thu Jan 30 2025

COZ084-302215-
/O.EXP.KPUB.WS.W.0002.000000T0000Z-250130T2100Z/
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Including Black Forest
205 PM MST Thu Jan 30 2025

...WINTER STORM WARNING HAS EXPIRED...

The moderate to heavy snow has ended, with any lingering light snow 
continuing to diminish this afternoon.

$$

COZ067-068-302215-
/O.CAN.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Including Wolf Creek Pass, South Fork, Creede, and Cumbres Pass
205 PM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY IS CANCELLED...

The moderate to heavy snow has ended, with any lingering light snow 
continuing to diminish this afternoon.

$$

COZ081>083-085-086-302215-
/O.EXP.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-Canon City
Vicinity/Eastern Fremont County-Colorado Springs
Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Including Pikes Peak, Colorado Springs, Peterson Space Force
Base, Pueblo, Woodland Park, Penrose, and Canon City
205 PM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY HAS EXPIRED...

The moderate to heavy snow has ended, with any lingering light snow 
continuing to diminish this afternoon.

$$

COZ072>075-079-080-310000-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-Southern
Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern
Sangre de Cristo Mountains Above 11000 Feet-Wet Mountains between
6300 and 10000 Feet-Wet Mountains Above 10000 Feet-
Including Rye, Spanish Peaks, Cuchara, La Veta Pass, Poncha Pass,
Weston, Blanca Peak, and Stonewall
205 PM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 2 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Sangre de Cristo Mountains, and Wet Mountains.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

COZ087-088-310000-
/O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Including Trinidad and Walsenburg
205 PM MST Thu Jan 30 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of 1 to 2 inches. Winds 
  gusting as high as 35 mph.

* WHERE...Trinidad Vicinity/Western Las Animas County Below 7500 
  Feet and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 
  Feet.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

Visit us at http://www.weather.gov/pub

Rodriguez

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 3:47 AM MST, 6 hours 10 minutes earlier. Its key messages:

  • Winter Weather will impact most of the area today, with moderate to heavy snow possible. Hazardous travel conditions are expected through late this afternoon.
  • Dry and mild for much of the extended period, with precipitation confined mainly to the Central Mountains.
Area forecast discussion, Jan 30, 3:47 AM MST, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
347 AM MST Thu Jan 30 2025

.KEY MESSAGES...

- Winter Weather will impact most of the area today, with
  moderate to heavy snow possible. Hazardous travel conditions
  are expected through late this afternoon.

- Dry and mild for much of the extended period, with
  precipitation confined mainly to the Central Mountains.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 335 AM MST Thu Jan 30 2025

Currently...

With the upper low moving overhead, widespread showers have already
spread across parts of the area. Our western-most mountains have
already stopped snowing for the most part, but the southeast
mountains and I-25 corridor currently show plenty of shower coverage
pushing around the low. Additionally, north-northwest winds are
already gusting up near the Palmer Divide, though not very strong
yet.

Today and Tonight...

Upper low will move across the area today, bringing continued winter
impacts to much of the forecast area. Snow showers will continue
across portions of our southern plains and mountains, but as the low
continues to spin we will see some of our heavier snowfall later
this morning into the afternoon.

Where earlier model runs were coming in dry, latest data shows a
good trowal setup, increasing odds for snow band formation later
this morning. The exact positioning of said band is still in
question, however, and differs by several miles between different
guidance. While some of the newer high-res models have the band
spanning up I-25 through most of Pueblo and El Paso Counties, latest
NBM guidance pushes the band a bit further north, from western El
Paso up over the Palmer to the northeast. Some of the high-res data
from the last few hours, such as the RAP, places the band a tad
further east, closer to Calhan. The positioning of the band will
depend on the strength of the trowal setup, as well as whether the
dynamic features of the passing low can overcome dry downsloping off
of the Palmer Divide from the north, not to mention the track and
speed of the low itself, which has been very inconsistent in the
models over the last couple of days.

In short, a slower, stronger low will lead to greater advection and
forcing, causing the band of heaviest snow to expand south more into
our area. If the forcing is weaker, downsloping will overcome the
precipitation sooner, and snow will be lesser south of the upslope
areas on the Palmer. That will be our biggest forecast challenge
today. The snow gradient in and around the band will be quite steep,
with 2-3 inches or so outside of the heaviest area, and 6 inches or
more within it. These totals are subject to change, but that is what
current data suggests. After digging into the differences between
the high-res, settled on heaviest snow over portions of northern and
eastern El Paso Counties, and have accounted for downsloping towards
Pueblo.

Overall snow totals have come up a bit since yesterday. Heaviest
amounts are expected over our southeast mountains, the Raton Mesa,
and the Pikes Peak area, with a good 8-10 more inches expected today
at the peaks, and 5-7 lower on the slopes. Over northern El Paso, 4-
7 is the widespread average, but with how low the confidence is in
the positioning of the snow band today, stuck closer to the lower
end of those totals, and kept the Winter Weather Advisory going
rather than upgrading to a warning. Some areas could see some
locally heavier amounts, but some areas in the downslope areas may
see just a bit less. Meanwhile, the rest of I-25 will see 1-2
additional inches of snow today, while areas further east receive
little to no snow, especially with today's high temperatures
climbing into the low-40s. Areas higher up, including the Palmer and
Raton, are expected to remain near or below freezing throughout the
day.

Looking at potential impacts, periods of moderate to heavy snow will
be possible over El Paso and Teller Counties this morning into early
afternoon. Strong winds aloft (NAM12 shows some 40-50 knot winds at
700mb) will also result in the potential for blowing snow for a few
hours, resulting in lowered visibility that may impact the afternoon
commute. Roads will also turn slick at times, particularly under
heavier snow bands. Meanwhile, persistent snowfall will continue
over the mountains as well as the San Luis Valley, lasting until
just after midday before dissipating. However, snow showers will
linger over and adjacent to the southern Sangre de Cristos, as well
as the Raton Mesa, far longer than most other locations.

Snow will dissipate across the area by this evening, save for a few
isolated to scattered snow showers lasting over the far southern
plains for an extra couple hours. Things should dry out overnight,
with low temperatures in the 20 over most eastern locations and
teens to single digits over the valleys.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 335 AM MST Thu Jan 30 2025

There is good agreement between the model guidance through the
extended period with zonal flow from Friday into early next
week.

Friday through Monday...flat upper ridging will lead to zonal
westerly flow across Colorado over the weekend into early next
week. This will lead to dry conditions for much of the region
with the exception of the Central Mountains north of Cottonwood
Pass where isolated snow showers will be possible. Minor
accumulations on west facing slopes are in the forecast.
Enhanced mixing will allow for temperatures to warm through the
50s and into the lower 60s across the Plains Saturday into
Monday. Elevated westerly winds will also be possible along the
lee slopes of the Eastern Mountains through this period. Gap and
wind prone areas could see occasional gusts to near 40 mph.

Tuesday and Wednesday...zonal flow aloft will transition more
southwesterly by mid next week. Model guidance is putting more
widespread snow showers along the Continental Divide, again with
minor accumulations possible. Across the Plains, dry conditions
will continue. A cold front will back across the Plains with
slightly cooler air, with highs in the 40 to 50s both Tuesday
and Wednesday.  Mozley

&&

.AVIATION /06Z TAFS THROUGH 06Z FRIDAY/...
Issued at 335 AM MST Thu Jan 30 2025

Intermittent snow showers are expected across KALS, KCOS, and KPUB
today, generally leaving conditions in the IFR range through most of
the morning. Conditions will start to improve at KALS prior to
midday, while KCOS and KPUB retain showers through mid afternoon,
though MVFR cigs are expected to linger for longer. Under periods of
moderate to heavy snow, IFR conditions (both cigs and vis) will be
possible. There is a low-end chance that LIFR conditions could
briefly pop up at KCOS due to banding snow, but confidence is still
too low to include in this round of TAFs.

Once snow clears out this evening, conditions should return to VFR
overnight, outside of the chance for any fog formation.

Winds today will be gusty and generally from the NNW, with gusts
around 30-35 knots due to the passing system.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 5 PM MST this afternoon for
COZ067-068-072>075-079-080.
Winter Weather Advisory until 2 PM MST this afternoon for
COZ081-082-084>086.

&&

SHORT TERM...GARBEROGLIO
LONG TERM...MOZLEY
AVIATION...GARBEROGLIO
Hazardous weather outlook, Jan 30, 5:31 AM MST, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
531 AM MST Thu Jan 30 2025

COZ058>089-093>099-311245-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
531 AM MST Thu Jan 30 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Snow showers will continue across the area today, with heaviest
amounts over our southeast mountains, the Raton Mesa, as well as
parts of the Palmer Divide and Pikes Peak Region. Potential banding
snow later this morning may result in locally heavier snow totals,
as well as decreased visibility. Slick roads and travel impacts will
be possible through the afternoon commute and into early this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Light snow showers will be possible Saturday through Monday over
the Central Mountains, mainly north of Cottonwood Pass. Minor snow
accumulations are possible. Snow looks to expand southward along
the Continental Divide Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/88

In the hours before

Local storm report, Jan 30, 7:30 AM MST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
730 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     Snow             1 SSE Pueblo West       38.30N 104.75W
01/30/2025  M3.0 Inch        Pueblo             CO   NWS Employee

            Storm total snow so far. Snow still falling.
            Estimated 1-2in/hr rates.

&&
Local storm report, Jan 30, 7:38 AM MST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
738 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     Snow             5 WSW Pinon             38.41N 104.69W
01/30/2025  M3.8 Inch        Pueblo             CO   Trained Spotter

&&

kam
Local storm report, Jan 30, 7:56 AM MST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
756 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 AM     Snow             1 SE Pueblo West        38.30N 104.74W
01/30/2025  M5.7 Inch        Pueblo             CO   NWS Employee

            Storm total snow so far at location. Still
            snowing.

&&
Local storm report, Jan 30, 8:51 AM MST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
851 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Snow             3 NW Pueblo West        38.33N 104.79W
01/30/2025  M6.5 Inch        Pueblo             CO   NWS Employee

            Storm total snow so far at location.

&&
Local storm report, Jan 30, 9:23 AM MST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
923 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     Snow             2 N Black Forest        39.05N 104.70W
01/30/2025  M3.0 Inch        El Paso            CO   Trained Spotter

&&
Local storm report, Jan 30, 9:43 AM MST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
943 AM MST Thu Jan 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     Snow             3 NW Black Forest       39.04N 104.74W
01/30/2025  M7.4 Inch        El Paso            CO   Trained Spotter

&&

Nearby

Winter Storm Warnings in Colorado, 2025Every winter storm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.